# SDR FDEA202503130406

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 67,865 hours, 26,916 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740048
- Part serial: 16061H3402
- Condition: Cracked
- Location: Zone 200
- Part time: 6,627 hours, 4,488 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

RIGHT FWD WINDSCREEN OUTSIDE PANE SHATTERED IN FLT AT FL360.  INITIAL SMALL CRACK DEVELOPED WITH ELECTRICAL ARCHING & SHATTERED COMPLETELY ACROSS WINDSCREEN WITHIN 3 MINS.  EMERGENCY DECLARED, DESCENDED TO LOWER ALTITUDE & COMPLIED WITH QRH.  REMOVED DAMAGED & INSTALLED NEW R1 WINDSHIELD REF AMM 56-11-01-4 SEC. 3, PARA. E, STEPS 1-17.  INSTALLED CORD AND APPLIED SEALENT AND STEP 22,  CABIN PRESS LEAK TEST GOOD.  UPPER WINDOW HEAT WIRE, STEP 21.  DAMAGED ON WIRE W2314-0001-12.  REPAIRED WIRE W2314-0001-12 FOR CONNECTOR J1 REF SWMP, COMPLETED WINDOW INSTALL PER AMM, ALL STEPS COMPLETED, C/B RESET, WINDOW HEAT & WIPER OPS CHKD GOOD. WINDOW HEAT CONTROLLER  CHANGED AS PRECAUTION REF WRI 30-40/9050. A/C OK FOR SVC.
